MathSciNet Relay Station
MathSciNet bibliographic data
MR1162678 32H20 (32A17 32A22 32H15)
Zaĭdenberg, M. G. Schottky-Landau growth estimates for $s$-normal families of holomorphic mappings. Math. Ann. 293 (1992), no. 1, 123–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement